File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stability, stabilization and L2-gain analysis of periodic piecewise linear systems

TitleStability, stabilization and L2-gain analysis of periodic piecewise linear systems
Authors
Issue Date2015
Citation
Automatica, 2015, v. 61, p. 218-226 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/227353

 

DC FieldValueLanguage
dc.contributor.authorLI, P-
dc.contributor.authorLam, J-
dc.contributor.authorCheung, KC-
dc.date.accessioned2016-07-18T09:09:57Z-
dc.date.available2016-07-18T09:09:57Z-
dc.date.issued2015-
dc.identifier.citationAutomatica, 2015, v. 61, p. 218-226-
dc.identifier.urihttp://hdl.handle.net/10722/227353-
dc.languageeng-
dc.relation.ispartofAutomatica-
dc.titleStability, stabilization and L2-gain analysis of periodic piecewise linear systems-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.emailCheung, KC: kccheung@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.authorityCheung, KC=rp01322-
dc.identifier.doi10.1016/j.automatica.2015.08.024-
dc.identifier.hkuros259406-
dc.identifier.volume61-
dc.identifier.spage218-
dc.identifier.epage226-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats